# SDR AALA202405214748

- Difficulty date: May 20, 2024
- Submitted: May 21, 2024
- Operation: Air carrier
- Aircraft: N967NN
- Make and model: Boeing 737823
- Aircraft serial: 31214
- Aircraft time: 27,206 hours, 11,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat 11c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT PANEL AT 11C DETACHED AT BASE. RESECURED EMERGENCY AISLE LIGHT ON SEAT 11C. OPERTIONAL CHECK GOOD. PER AMM 33-51-03.
